# SDR HNAA2009063000210

- Difficulty date: June 26, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 51,505 hours, 57,119 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 54C546349
- Part serial: 0124
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Part time: 51,849 hours, 58,061 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR INOPERATIVE CAUTION LIGHT ILLUMINATED INTERMITTENTLY IN CRUISE FLIGHT (GEAR UP DOORS CLOSED).  CREW PERFORMED ALTERNATE GEAR EXTENSION.  COULD NOT DUPLICATE DURING RON MAINTENANCE.  CHANGED RELAYS 3261-K8 AND RELAY 3261-K6 FOR POSITIVE MAINTENANCE ACTION.  OPS CHECK GOOD IN ACCORDANCE WITH MAINTENANCE MANUAL 32-30-00.  REMOVED AND REPLACED NR 2 MLG DOOR SOLENOID SEQUENCE VALVE, OPS CHECK GOOD REFERENCE MAINTENANCE MANUAL 32-10-51.
